# SDR CA960401002

- Difficulty date: March 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 500CESSNA
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Switch
- Part number: V31001
- Condition: Shorted
- Location: Terminals
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A, D

## Discrepancy

(CAN) AIRCRAFT DEPRESSURIZED IN FLIGHT, RETURNED TO BASE.  85 PERCENT SWITCH TERMINAL FOUND LOOSE, SHORT CIRCUITED CAUSING PRESSURIZATION SYSTEM TO SENSE ON GROUND CONDITION OPENING OUTFLOW VALVE.  S149 SWITCH REPLACED AND SYSTEM FUNCTION TESTED.
